# SDR 96UAL900657

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Component: Sextant, MR26152
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO SMOKE WARNING IN FLIGHT.  WARNING CANCELED ON ITS OWN, RETURNED TO FIELD.  *S/D*  RESET CIRCUIT BREAKERS AND PERFORMED BITE TEST OF SYSTEM, OPERATIONALLY CHECKS NORMAL.  REPLACED SMOKE DETECTION CONTROL UNIT AS A PREVENTATIVE MEASURE.
